# SDR ASOA200801467

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 26,196 hours, 23,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM ON FRAME AT FS 409+128 IS CRACKED AT LBL 27 I/B SIDE FROM BOTTOM .500 INCH.  REPAIRED VERTICAL BEAM ON FRAME AT FS 409+128 AT LBL 27 I/B SIDE IAW BOMBARDIER REO 601R-53-41-056 AND BOMBARDIER REO 601R-53-41-809.  COMPLIED WITH EC/TC REO 601R-53-41-056 IAW REO 601R-53-41-056 REV E.  COMPLIED WITH TC REO 601R-53-41-809 REV A AND MET ALL ITS REQUIREMENTS.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
